# SDR C2XA08CL002

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 18,278 hours, 13,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 99495
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY AILSE PATH LIGHTING AND THE EXIT DOOR LIGHT WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
